Thread: I kind messed up / Advice please
07-11-2004, 08:37 PM #1
I kinda messed up / Advice please
I cant even believe that I did this...
As far as my test goes, I'm running 500mg of sustanon a week with injects EOD. Along with the sustanon I'm taking Test E for a longer ester @ 125 mg a week....
Well here is where I messed up....
Rather than taking 1/2 a cc (125mg) of Test E, I took 1 1/2 (325mg).
What should I do? If I were to take 125mg again next week would I notice the drop? I have enough test to just take 325mg the rest of the cycle, should I just raise it the rest of the cycle?
I just started my 6th week so I have a good ways to go.
Last edited by EastCoaster; 07-11-2004 at 08:42 PM.
07-11-2004, 08:41 PM #2
is this your first cycle? thats alot of test for a first.
07-11-2004, 08:42 PM #3Originally Posted by craneboy
um no this is not my first cycle.... thanks for asking though.
I was just looking for an answer to my question.
07-11-2004, 08:43 PM #4
you need to run the E at 400 - 500mg/wk. 125 is a waste. jmo
07-11-2004, 08:44 PM #5
you only did it for 1 shot? I think youll be fine. sust has long esters in it.
07-11-2004, 08:47 PM #6Originally Posted by craneboy
I'm not looking for anybody to change my cycle. I'm having GREAT results thus far. And with my cycle 125mg as plenty. If I were taking just test e then yes, I would want to take more obviously but I'm already taking 500mg of sus a week.
I'm going to just delete this thread in a minute because people cant answer a simple question.
bull, loz... any mods with some good advice on this?
07-11-2004, 08:54 PM #7
then yes raise it the rest of the cycle
07-11-2004, 08:57 PM #8Associate Member
Originally Posted by EastCoaster
- Join Date
- Jun 2004
well, maybe if you cleaned your attitude up a bit people would answer you. try it, i promise, it works...
07-11-2004, 09:00 PM #9Associate Member
- Join Date
- Mar 2004
I really don't think u would notice the drop since ur using Sus too, bu IMO I would raise it to 325 the rest of the way that way ur gettin 825mg/wk instead of 625. and since this in'nt ur 1st cycle you'll be fine. hope that helps.
07-11-2004, 09:01 PM #10
Not trying to be an asshole... Just pissed at myself
I dont have a problem raising it for the rest of the cycle but if I were to leeave it at 125mg does anything think my body will notice the drop off?
Just a shot so probably not? but then again I trippled the normal dossage.
07-11-2004, 09:01 PM #11
Originally Posted by daos
07-11-2004, 09:02 PM #12Originally Posted by boistheman
Alrighty.. Thanks guy.
Sorry for the attitude, didnt mean to be a bitch.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)